# SDR AALA202404166125

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 37,225 hours, 15,850 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FUEL TANK BURNING FUEL WITH CENTER PUMPS ON. CREATES FUEL IMBALANCE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
